# SDR IXXA20140829018

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,288 hours, 18,910 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG DISPLAYED LT EMER ADJUSTED LT EMER INDICATION SENSOR IAW AMM 52-71-00.  OPERATIONAL CHECK SATISFACTORY.
